# SDR A6WA200340196

- Difficulty date: December 20, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR STRUCTURE CRACKED AT FS 621, LT AND RT SIDE ANGLE, P/N 601R35032-239. PERFORMED A MAJOR REPAIR BY CUTTING AWAY DAMAGES PORTION OF ANGLE AND INSTALLING REPAIR ANGLE AND STRAP IAW BOMBARDIE REO 601R-53-61-117 REV C.  (M)
